# SDR HALA2016021400042

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 88,361 hours, 35,140 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20414440401
- Part serial: 1325
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, WEATHER RADAR FAILED IN FLIGHT "NO WXR" AND "RT FAULT" DISPLAYED ON WEATHER RADAR SCREEN "WX FAIL" DISPLAYED ON BOTH HSI'S.  REPLACED WX RADAR ANTENNA ASSY IAW AMM 34-43-05.  OPS CHECK OK.  OK FOR SERVICE.
